This case takes place in Maryland and involves a male patient who developed Stevens-Johnson syndrome, which eventually progressed to toxic epidermal necrosis, after being given a mixture of antibiotics and anti-seizure medication. The patient was originally admitted to the hospital after he suffered a brain aneurysm that nearly proved fatal. While recovering, he was given a mixture of amoxicillin and dilantin, the latter of which is an anti-epileptic drug used to control seizures. After a brief stay in the hospital, the man was transferred to an in-patient rehabilitation facility, where the medication was continued. Shortly after arriving at the facility, the man developed a severe rash that spread rapidly across his abdomen, arms, neck, and face. Multiple individuals at the facility noted the patient’s worsening condition, however the only treatment that was attempted was topical hydrocortisone. After suffering for nearly two weeks, employees of the rehabilitation facility noted that the patient’s skin had begun to peel off, at which point he was finally transferred to the hospital. The patient was diagnosed with toxic epidermal necrosis (TEN) stemming from his dilantin almost immediately upon arrival. It is alleged that the patient suffered massive injuries due to the delay in care he received while staying at the rehabilitation center.